http://dx.doi.org/10.1006/jmaa.1999.6596

">
 

Title

Oscillations of second-order nonlinear ordinary differential equations with impulses

Authors

Authors

J. W. Luo;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

oscillations; nonlinear ordinary differential equations; impulse; Mathematics, Applied; Mathematics

Abstract

This paper deals with the oscillations of second-order nonlinear ordinary differential equations with impulses. Our results generalize and improve the recent results of Y. S. Chen and W. Z. Feng (J. Math. Anal. Appl. 210 (1997), 150-169). (C) 1999 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

240

Issue/Number

1

Publication Date

1-1-1999

Document Type

Article

Language

English

First Page

105

Last Page

114

WOS Identifier

WOS:000084008400008

ISSN

0022-247X

Share

COinS